# SDR SWAA052894

- Difficulty date: September 21, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 30,986 hours, 25,787 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6557463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE GIRT BAR FLOOR BRACKETS LOOSE.  SECURED BRACKETS PER MM.
